# SDR SWIA2025090900322

- Difficulty date: March 22, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Condition: Damaged
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING NOTED ON A-BAY DOOR SEAL LANDING  (MARKED)   (C-CHECK RO 09/07/2025)REPAIRED FUSELAGE SKIN AT AVIONICS DOOR LANDING REF.  GREO 690-53-21-032 REV -- DATE 2008/03/07 STEPS 1-4, ALL STEPS COMPLIED WITH. CUSTOMER DECLINED INCORPORATION OF IS69053210009
